# SDR 99ZZZX3642

- Difficulty date: August 26, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4PC
- Make and model: Gulstm GIV
- Aircraft serial: 1174
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Line
- Condition: Chafed
- Location: Pneumatic System
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE STANDBY POWER RECTIFIER/HEAT SINK ASSY PN 1159F40669-11, LOCATED UNDER FLOORBOARD NR 19, WAS CHAFING AGAINST TOTAL TEMP PROBE LINE PN 1159AC40071-025P6. THIS WORE A HOLE IN THE LINE.  THERE IS EVIDENCE OF AN AIR BLAST ON THE BLACK PAINT OF THE HEAT SINK.
